Let D be a bounded strict pseudoconvex non-smooth domain in Cn. In this paper we prove that the estimates in Lp and Lipschitz classes for the solutions of the ∂-equation with Lp-data in regular strictly pseudoconvex domains (see [2]) are also valid for D. We also give estimates of the same type for the ∂b in the regular part of the boundary of these domains.
@article{urn:eudml:doc:41115, title = {H\"older and Lp estimates for the solutions of the $\partial$-equation in non-smooth strictly pseudoconvex domains.}, journal = {Publicacions Matem\`atiques}, volume = {34}, year = {1990}, pages = {77-91}, zbl = {0712.32014}, language = {en}, url = {http://dml.mathdoc.fr/item/urn:eudml:doc:41115} }
Burgués Badía, Josep M. Hölder and Lp estimates for the solutions of the ∂-equation in non-smooth strictly pseudoconvex domains.. Publicacions Matemàtiques, Tome 34 (1990) pp. 77-91. http://gdmltest.u-ga.fr/item/urn:eudml:doc:41115/